# SDR CALA2014060991238

- Difficulty date: June 7, 2014
- Submitted: June 9, 2014
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Aircraft time: 84,447 hours, 24,084 cycles
- Engine: Pwa PW2040
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Screw
- Condition: Loose
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING ROOT FLARING HAS A SCREW LOOSE.  SECURED FASTENER.
